International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 1996 / Article

Open Access

Volume 19 |Article ID 726464 |

Parfeny P. Saworotnow, "Monotone and convex H*-algebra valued functions", International Journal of Mathematics and Mathematical Sciences, vol. 19, Article ID 726464, 7 pages, 1996.

Monotone and convex H*-algebra valued functions

Received17 Mar 1994
Revised19 May 1995


Classical theorems about monotone and convex functions are generalized to the case of H*-algebra valued functions.Also there are new examples of a vector measure.

Copyright © 1996 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

More related articles

 PDF Download Citation Citation
 Order printed copiesOrder

Related articles

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.